# SDR AALA990545

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 1520001CAP
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1840 - AFTER TAKEOFF, A FLUID LEAK WAS REPORTED COMING FROM THE LEFT WING IN THE AREA OF THE OVERWING FUEL CAP.  FLIGHT AIR INTERRUPTED AND RETURNED DFW LANDING WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND FUEL IN REAR SPARE AREA.  AIRCRAFT WAS TAKEN OUT OF SERVICE AND MOVED TO THE HANGAR FOR FURTHER EVALUATION.  INSPECTED LEFT WING UPPER AND LOWER WING SURFACES, SEAMS, AND REAR SPAR WITH NO LEAKS DETECTED.  REPLACED O-RING ON LEFT OVERWING FUEL CAP. AIRCRAFT WAS MOVE AND REINSPECTED WITH NO LEAKS DETECTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
